I have Hashimotos and just been diagnosed with addisons disease after having an addisons crisis, im on 100mg fludrocortisone and 10mg hydrocortisone am 5mg noon and 5mg in the evening, im still getting chest pain is this normal
100mg of fludrocortisone? Can you please check that? A normal dose for that medication is .1mg and that can make you swell up unless you work up to the dose carefully. 100mg would be a horrible overdose. That can cause you to retain too much sodium - I would go to the ER.
I don't know why your doc is having you take cortef (hyrdrocortisone) at night - is there a particular reason why he does not want you to sleep?
A normal person has a peak of cortisol in the morning and then it tapers off all day to next to nothing by midnight. The way your doctor has dosed you will keep you not normal. Most take the bulk in the morning, another dose mid afternoon and that is it. Are you being treated for your thyroid as well?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.